Another property of the Sorgenfrey line
Compositio Mathematica, Tome 24 (1972) no. 3, p. 359-363
@article{CM_1972__24_3_359_0,
     author = {Lutzer, David J.},
     title = {Another property of the Sorgenfrey line},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {3},
     year = {1972},
     pages = {359-363},
     zbl = {0239.54015},
     mrnumber = {307171},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_3_359_0}
}
Lutzer, David J. Another property of the Sorgenfrey line. Compositio Mathematica, Tome 24 (1972) no. 3, pp. 359-363. http://www.numdam.org/item/CM_1972__24_3_359_0/

H.R. Bennett AND D.J. Lutzer [1] A note on θ-refinability, to appear in General Topology and its Applications.

D.K. Burke [2] On subparacompact spaces, Proc. Amer. Math. Soc. 23 (1969), 655-663. | MR 250269 | Zbl 0187.19902

R.W. Heath And E. Michael [3] A property of the Sorgenfrey line, Compositio Math. 23 (1971), 185-188. | Numdam | MR 287515 | Zbl 0219.54033

K. Morita [4] Paracompactness and product spaces, Fund. Math. 50 (1961), 223-236. | MR 132525 | Zbl 0099.17401

K. Nagami [5] Σ-spaces, Fund. Math. 65 (1969), 169-192. | Zbl 0181.50701

J.M. Worrell And H.H. Wicke [6] Characterizations of developable topological spaces, Canad. J. Math. 17 (1965), 820-830. | MR 182945 | Zbl 0132.18401